CSpace  > 数学所
onpjateckiisapiroprimenumbertheorem
Jia CH(贾朝华)
1994
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume015Issue:001Pages:9
AbstractIt is proved that,for 1
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40071
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Jia CH. onpjateckiisapiroprimenumbertheorem[J]. chineseannalsofmathematicsseriesb,1994,015(001):9.
APA 贾朝华.(1994).onpjateckiisapiroprimenumbertheorem.chineseannalsofmathematicsseriesb,015(001),9.
MLA 贾朝华."onpjateckiisapiroprimenumbertheorem".chineseannalsofmathematicsseriesb 015.001(1994):9.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[贾朝华]'s Articles
Baidu academic
Similar articles in Baidu academic
[贾朝华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[贾朝华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.